Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1977, Volume 143, Pages 42–56 (Mi tm2544)  

This article is cited in 2 scientific papers (total in 2 papers)

Intercellular averagings and an error estimate for cubature formulas in S. L. Sobolev's spaces and their generalizations

O. V. Besov


Full text: PDF file (1380 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1980, 143, 45–60

Bibliographic databases:
UDC: 517.392

Citation: O. V. Besov, “Intercellular averagings and an error estimate for cubature formulas in S. L. Sobolev's spaces and their generalizations”, Analytic number theory, mathematical analysis and their applications, Collection of articles dedicated to I. M. Vinogradov on the occasion of his eighty-fifth birthday, Trudy Mat. Inst. Steklov., 143, 1977, 42–56; Proc. Steklov Inst. Math., 143 (1980), 45–60

Citation in format AMSBIB
\Bibitem{Bes77}
\by O.~V.~Besov
\paper Intercellular averagings and an error estimate for cubature formulas in S.\,L.~Sobolev's spaces and their generalizations
\inbook Analytic number theory, mathematical analysis and their applications
\bookinfo Collection of articles dedicated to I.\,M.~Vinogradov on the occasion of his eighty-fifth birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1977
\vol 143
\pages 42--56
\mathnet{http://mi.mathnet.ru/tm2544}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=481805}
\zmath{https://zbmath.org/?q=an:0442.46024}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1980
\vol 143
\pages 45--60


Linking options:
  • http://mi.mathnet.ru/eng/tm2544
  • http://mi.mathnet.ru/eng/tm/v143/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    2. V. I. Polovinkin, “Asymptotics of the Errors of Complicated Cubature Formulas”, Siberian Adv. Math., 15:1 (2005), 74–90  mathnet  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:138
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021